How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Brims Your Own Question
Dr. Brims
Dr. Brims, U.S. Licensed Physician
Category: Health
Satisfied Customers: 9608
Experience:  U.S. Licensed Physician, general surgery and internal medicine experience
14307416
Type Your Health Question Here...
Dr. Brims is online now
A new question is answered every 9 seconds

Citalopram overdose. My friend just took 200 mg pills of citalopram

This answer was rated:

Citalopram overdose. My friend just took 200 mg pills of citalopram as on OD. Will he be ok?

Dr Brims :

Hello, welcome to Justanswer, I will try to assist you with your medical question, and any medical information you seek

Dr Brims :

How many pills?


 

Customer:

he took 10 20 mg pills


 

Dr Brims :

He should go to the emergency room right away


 

Customer:

is that necessary?


 

Dr Brims :

Yes, the dose this high can cause an irregular heart beat


 

Customer:

right


 

Customer:

he is very suicidal so i dont know if he will, he called me on the phone


 

Dr Brims :

I see, ell the best you can do is try


 

Customer:

yes


 

Customer:

thank you


 

Dr Brims :

You're welcome


 

Dr. Brims and 3 other Health Specialists are ready to help you
I just want to follow up and see how he is doing?